# SDR HKGA20170208001

- Difficulty date: February 8, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N707TG
- Make and model: Emb EMB-120ER
- Aircraft serial: 120182
- Aircraft time: 27,532 hours, 32,655 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Brake
- Part number: 140043
- Part serial: 1745
- Condition: Binding
- Location: Anti Skid
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI IT WAS NOTED BY THE PILOTS THAT THE BRAKES WOULD INTERMITTENTLY NOT WORK WITH THE ANTI-SKID SYSTEM ON. UPON INSPECTION OF THE WHEEL SPEED TRANSDUCERS, THE # 2 TRANSDUCER WAS NOTED TO BE BINDING. REMOVED AND REPLACED # 2 WHEEL SPEED TRANSDUCER WITH OVERHAULED UNIT. OPERATIONAL CHECK PERFORMED SATISFACTORY.
